Regulated fractionally integrated processes
Article first published online: 21 MAY 2013
© 2013 Wiley Publishing Ltd
Journal of Time Series Analysis
Volume 34, Issue 5, pages 591–601, September 2013
How to Cite
Trokić, M. (2013), Regulated fractionally integrated processes. Journal of Time Series Analysis, 34: 591–601. doi: 10.1111/jtsa.12036
- Issue published online: 23 AUG 2013
- Article first published online: 21 MAY 2013
- Manuscript Accepted: 26 MAR 2013
- Manuscript Revised: 24 MAR 2013
- Manuscript Received: 8 AUG 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!